# SDR NWAA081759987

- Difficulty date: April 22, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N987US
- Make and model: Doug DC-9-32
- Aircraft serial: 47458
- Aircraft time: 91,133 hours, 69,509 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Burned
- Location: Taxi Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH FOR LANDING AT IAD, THE PILOTS DETECTED A VERY STRONG ELECTRICAL HOT ODOR CIRCULATING THE COCKPIT.  APPROACH AND LANDING CONTINUED WITHOUT ANY FURTHER INCIDENT.  CREW STATED THE ODOR DISSIPATED WHEN TAXIING TO THE GATE.  MAINTENANCE FOUND THE NOSE TAXI LIGHT SWITCH HAS A BURNED WIRE END LUG DUE TO A LOOSE TERMINAL.  THE SWITCH WAS REPLACED, THE DAMAGED WIRE WAS REPAIRED, AND TERMINALS WERE VERIFIED SECURE.  OPERATIONAL CHECKS WERE GOOD.
